www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3143

Title: Bandwidth selection for local polynomial smoothing of multinomial data
Authors: Augustyns, Ilse
Wand, MP
Issue Date: 1998
Publisher: PHYSICA VERLAG GMBH
Citation: COMPUTATIONAL STATISTICS, 13(4). p. 447-461
Abstract: We develop a rule for choosing bandwidths for local polynomial smoothing of ordered multinomial data. Our method is a variant of the double smoothing idea and is particularly geared towards good performance near the boundaries of the data, through the use of exact risk expressions.
Notes: Limburgs Univ Ctr, Dept Stat, B-3590 Diepenbeek, Belgium. Univ New S Wales, Australian Grad Sch Management, Sydney, NSW 2052, Australia.Augustyns, I, Limburgs Univ Ctr, Dept Stat, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/3143
ISI #: 000077902300002
ISSN: 0943-4062
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.